# SDR SWAA2022031066746

- Difficulty date: February 2, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Broken
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 551AT TRAILING EDGE INSERT LT WING (1 EA) 2022-55670 / [01] TOOL USED: SCALE P/N: CL5000 S/N: AE-409558 DUE DATE: 19-MAY-22;[02] TOOL USED: HOT BONDER P/N: HCS9200B SN: 18175478 DUE DATE: 05/AUG/22.;[03] REPLACED INSERT (1 E/A) ON ACCESS PANEL 551AT LT WING IAW DWG 115A2520 AND BAC5583. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPLACED INSERT (1 E/A) ON ACCESS PANEL 551AT LT WING IAW DWG 115A2520 AND BAC5583. SEE INDIVIDUAL SIGNOFFS BELOW.
